This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
about 10 days ago i experienced slight pain in my left testicle. it was a very dull ache type pain. so i went to the doctor and he told me to rest. Then the pain started to go into my inner thigh and i rested even more. Now 10 days later it is better but my inner thigh is sore and i still feel a very small pain in my left testicle. What do you think this is ? What do you think i should do ?
It is possible that you have developed an inflammation of the epididymis or the testes.
As the pain has been radiating to the inner thigh and has not subsided with rest over the past 10 days, it would be better to consider another form of management.
Since epididymitis can be caused by infection, it would be best to complete a course of antibiotics, maybe ciprofloxacin, to eliminate any infection.
If you have any pain or burning sensation with urination or ejaculation, it could then also be related to your prostate and you may need treatment for a longer duartion - about 14 days.
You can also aid healing by:
Avoiding caffeine, alcohol, and spicy foods.
Sit in a hot bath for 10-15 min daily.
Take tylenol or another antiinflammatory agent for the pain and inflammation.
Drink fluids in excess of 2000 ml per day.
Do keep us posted on your doubts and progress.
It would be good if you could tell me whether you went on a course of antibiotics.
Did the pain subside during the course of antibiotics?
Did the pain come back after cessation of the antiinflammatory agent?
You will need to have a urinalysis done along with culture sensitivity to identify the organism causing the infection.
You may also be rer\quired to have your semen tested for any infective organism.
If you responded to the antibiotics, chances are that you have a bacterial infection which responded partially to the antibiotic but was not eradicated by it.
This will need to be treated with the antibiotic it is specific to.
You can continue the general measures advised in my previous post until starting definitive treatment with antibiotics.
I've been having pain in my left testicle for a few days now and its really unconfortable but its not swollen or whatsoever..
About 3 months ago I had an infection and wents for tests at a GUM clinic and the results came back Negative for STI & HIV but was told that I had a NSU.
During this period I have been on a dose of 4ccAzytromycin + 2Suprax (self administratered) as on my first visit at the GUM clinic i wasnt treated and asked to wait for the results of the urine sample test to come back.
Then a weel later when the result came back i was told that the result was negative and asked to go and see my GP; after which i was given Doxycycline for a weeks.
After the treatment I was still having symptoms and went back to the GUM clinic and got a urethreal swab taken for an immediate test, urine sample & blood sample taken for further analysis; I was told it was a NSU and was given a single dose of Azytromycin.
10days later i went back to the clinic for the results and also because the symptoms was persisting and was given Canesten Cream... I have been having and itchy penis tip itch for past 3+ weeks but the symptoms have stopped.
A few days ago I started to feel some mild pain in my left testicle, What could this be please.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.